# SDR BQVD2020042400000

- Difficulty date: April 20, 2020
- Submitted: April 24, 2020
- Operation: General aviation
- Aircraft: N65628
- Make and model: Cessna 172P
- Aircraft serial: 17275791
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 2 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TACH TIME: 7661.5   POST FLIGHT INSPECTION OF COWL, OIL LEAK DISCOVERED. MAINTENANCE INVESTIGATED AND DISCOVERED #2 CYLINDER EXHAUST VALVE PUSHROD TUBE  BROKEN IN TWO PIECES AND PUSHROD BENT. CYLINDER WAS REMOVED. EXHAUST VALVE WAS FOUND TO BE STUCK AND HAD MADE CONTACT WITH TOP OF PISTON LEAVING IMPRESSION.
